# SDR CALA2015040600250

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 53,186 hours, 17,769 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE LE FLAPS TRANSIT LIGHT ILLUMINATED FL 380.  FOLLOWED QRH.  TROUBLE SHOT & FOUND FAULT 27-81210, SL 6 PROX OTBD SENSOR AT FAULT.  R & R SAME IAW AMM 27-88-11-000-801 & INSTALL 400-801.  OPERATIONS CHECKED GOOD.  FAULT DATA, FAULT CODE 1 27-81210, FAULT COMMENTS SL 6 PROX OTBD SENSOR.
